MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 2/11 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 2/11 MM R; KNEE TIBIAL INSERT
Model Number 02.12.0211FR
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 april 2021: lot 168340: (b)(4) items manufactured and released on 23-feb-2017.Expiration date: 2022-02-05 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.No other similar events have been reported on this lot since 2017.
 
Event or Problem Description
1 year and 9 months after the primary surgery the patient came in reporting instability due to laxity.The cause of the laxity is unknown.The surgeon revised the sphere insert flex right 11mm s2 with a gmk-sphere tibial insert - flex s2r - 17mm.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 2/11 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11804174
Report Number3005180920-2021-00368
Device Sequence Number19744413
Product Code JWH
UDI-Device Identifier07630030862540
UDI-Public07630030862540
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2022
Device Model Number02.12.0211FR
Device Catalogue Number02.12.0211FR
Device Lot Number168340
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;